# SDR CA990907037

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6900042
- Condition: Overheated
- Location: Cabin
- Component: 6900026
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN LIGHTING WAS TURNED ON RESULTING IN AN ELECTRICAL BURNING ODOR AND SMOKE.  LIGHTING AND ALL ELECTRICS WERE TURNED OFF.  MAINTENEANCE FOUND A BURNED LIGHTING BALLAST UNIT.
